• Time: 5:00 PM - 7:00 PM

    Location: Sanctuary

    Kathy Smedley leads this storytelling concert which focuses on stories of Jesus and the life giving empowering conversations he had with women. Questions? Contact Kathy Smedley

  • Time: 12:30 PM - 2:00 PM

    Location: The Site

    Wondering how, as people of faith, we can advocate for social justice and systemic change? Want to do more to help end hunger, homelessness, human trafficking, gun violence, and other humanitarian crises? Join WPC's Intergenerational Grassroots Advocacy Team as we are guided by the PC(USA) Office of Public Witness to make a difference for the future. Youth and adults welcome! Questions? Contact Ann Hatfield or Chris Clark.

  • Time: 4:00 PM - 5:30 PM

    Location: West Chester United Methodist Church (129 South High Street, West Chester)

    Join in the annual interfaith gathering of West Chester religious communities for a celebration of community fellowship, refreshments, and worship in this season of thanksgiving and gratitude to God. People of all ages and all faiths are welcome! Questions? Contact Ann Hatfield.

  • Time: 7:00 PM - 9:00 PM

    Location: Ryan's Pub in West Chester

    Different brews . . . Different views” Pub Theology gathers people of different perspectives and beliefs around the table in a friendly, welcoming setting for honest and respectful conversation. Explore topics like God, faith, religion, life, doubt, etc. Join us for stimulating conversation, with no pressure to come (or leave) with the “right” answers. Bring your questions . . . and be ready to go away with even more questions to think about. Enjoy food and drink with friends, and make some new friends. And it’s free. You just pay for your own food and beverages. Invite a friend or three and join the conversation!

  • Time: 7:30 PM - 9:00 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director.
     
    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.

  • Time: 7:30 PM - 9:00 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director.
     
    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.

  • Time: 2:00 PM - 3:30 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director.
     
    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.

    This Concert is Sold Out!

  • Time: 5:00 PM - 6:30 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director.

    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.
    This Concert is Sold Out! 
  • Time: 3:00 PM - 4:30 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director. 

    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.
    This Concert is Sold Out! 
  • Time: 6:00 PM - 7:30 PM

    Location: Sanctuary

    Over 125 singers perform in this concert along with a full orchestra and handbell choir. Concerts will last approximately 1.5 hours with childcare provided. Led by: Robert Morris, Director, Glenn Kinckner, Accompanist, and Ron Bellamy, Handbell Director.
     
    Tickets are free but are required to avoid overcrowding at the concerts with a limit of six tickets total per family.  At 9am October 29 ticket requests will be accepted by completing the online ticket request form and should be ordered online as ticket requests will no longer be received by email. Tickets will be distributed to the congregation on Sunday, November 4th in Spellman Hall from 8am-12:30pm or in the Narthex from 10am-1pm November 5-9.